# SDR SWIA201642763

- Difficulty date: October 6, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 23,062 hours, 14,845 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 25L AT BS 333 CORRODED.  REPLACED THE STRINGER SPLICE IAW SRM. PRESSURE CHECKED GOOD, NO LEAKS IAW SRM.
